On a discrete fourth order periodic boundary value problem

John R. Graef, Lingju Kong, Y. U. Tian, M. I.N. Wang

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

The authors study the discrete fourth order periodic boundary value problem (Lu)(t) = λf(t,u(t)) + μg(t,u(t)), t∈[1,N]z, Δiu(-1) = Δiu(N - 1), 1 = 0, 1, 2, 3, where (Lu)(t) = Δ4u(t - 2) - Δ(p(t - 1)Δu(t - 1)) + q(t)u(t). By using variational methods and critical point theory, they obtain some criteria for the existence of infinitely many solutions. Several consequences of the main theorems are also presented. One example is included to illustrate the applicability of the results.

Original languageEnglish (US)
Pages (from-to)163-184
Number of pages22
JournalIndian Journal of Mathematics
Volume55
Issue number2
StatePublished - Aug 2013
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'On a discrete fourth order periodic boundary value problem'. Together they form a unique fingerprint.

Cite this